| Catalog Number |
02.12.0410CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.After the primary knee surgery, the patient sustained a distal femur fracture and the cause is unknown.The surgeon plated the fracture and did not revise any implants.On (b)(6) 2023, the patient came in to have the plate removed and to address indications of instability.The surgeon removed the knee plate and upsized the poly (from 10mm and 13mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 july 2023.Lot 2117029: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-dec-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.